Record number :
1529729
Title of article :
Maximal order for second derivative general linear methods with Runge–Kutta stability
Author/Authors :
Abdi، نويسنده , , A. and Hojjati، نويسنده , , G.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
13
From page :
1046
To page :
1058
Abstract :
An extension of general linear methods (GLMs), so-called SGLMs (GLMs with second derivative), was introduced to the case in which second derivatives, as well as first derivatives, can be calculated. SGLMs are divided into four types, depending on the nature of the differential system to be solved and the computer architecture that is used to implement these methods. In this paper, we obtain maximal order for two types of SGLMs with Runge–Kutta stability (RKS) property. Also, we construct methods of these types which possess RKS property and A-stability. Efficiency of the constructed methods is shown by numerical experiments.
Keywords :
Ordinary differential equation , Runge–Kutta stability , A-stability , two-derivative‎ ‎methods‎ , General linear methods
Journal title :
Applied Numerical Mathematics
Serial Year :
2011
Link To Document :
بازگشت